# SDR F3LA2017061200179

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 6926
- Aircraft time: 5,596 hours, 2,335 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 96528D1
- Condition: Defective
- Location: Apu Fire
- Part time: 5,596 hours, 2,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE EXTINGUSHER LIGHT ILLUMINATED.   REMOVED AND REPLACED THE APU FIRE BOTTLE & SQUIB IAW AMM 26-22-41 PB 401 & 26-22-42 PB 401.   OPS CHECKED GOOD. APU RUN TESTED GOOD IAW AMM 49-00-00-710-010A.
